Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 10, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 27, 2016, 10:43 PM EDT for Miami County, Montgomery County, Ohio. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2016, 10:43 PM EDT (02:43 UTC)
- Expired
- Mar 27, 2016, 11:15 PM EDT
- In force
- 32 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Miami County, OH, Montgomery County, OH
The radar
The Cincinnati radar (KILN), 77 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 10:56 PM EDT | TSTM WND DMG | 5 Nw Tipp City, OH | SEVERAL LARGE LIMBS DOWNED AT THE TROY COUNTRY CLUB. |
| Mar 27, 11:03 PM EDT | TSTM WND GST 48 | Kday Dayton Cox Apt, OH | |
| Mar 27, 11:08 PM EDT | TSTM WND GST 50 | Troy, OH | SPOTTER REPORTED 1/2 TO 3/4 INCH HAIL ALONG WITH ESTIMATED WIND GUSTS OF 50 TO 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.7 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 564 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted.
133
WUUS51 KILN 280243
SVRILN
OHC109-113-280315-
/O.NEW.KILN.SV.W.0010.160328T0243Z-160328T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1043 PM EDT SUN MAR 27 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
MIAMI COUNTY IN WEST CENTRAL OHIO...
* UNTIL 1115 PM EDT.
* AT 1043 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
WEST MILTON...MOVING NORTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
DAYTON...HUBER HEIGHTS...TROY...PIQUA...VANDALIA...ENGLEWOOD...TIPP CITY...
WEST MILTON...COVINGTON...BRADFORD...PLEASANT HILL...BROWN...CLAYTON...
UNION...BROOKVILLE...PHILLIPSBURG...LAURA...FLETCHER...POTSDAM AND
CASSTOWN.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 22 AND 38.
I-75 IN OHIO BETWEEN MILE MARKERS 61 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4018 8402 3992 8405 3986 8412 3985 8443
4017 8443 4020 8422
TIME...MOT...LOC 0243Z 236DEG 45KT 3994 8439
HAIL...<0.75IN
WIND...60MPH
$$
HATZOS2 follow-up statements
435
WWUS51 KILN 280251
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1051 PM EDT SUN MAR 27 2016
OHC109-113-280315-
/O.CON.KILN.SV.W.0010.000000T0000Z-160328T0315Z/
MONTGOMERY OH-MIAMI OH-
1051 PM EDT SUN MAR 27 2016
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MONTGOMERY AND MIAMI COUNTIES UNTIL 1115 PM EDT...
AT 1051 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
WEST MILTON...MOVING NORTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
DAYTON...HUBER HEIGHTS...TROY...PIQUA...VANDALIA...ENGLEWOOD...TIPP CITY...
WEST MILTON...COVINGTON...PLEASANT HILL...BROWN...CLAYTON...UNION...
FLETCHER...CASSTOWN...LUDLOW FALLS...FARRINGTON...POLO...BRANDT AND
GRAYSON.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 25 AND 38.
I-75 IN OHIO BETWEEN MILE MARKERS 61 AND 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4018 8402 3992 8405 3986 8412 3985 8437
3992 8435 4018 8438 4020 8422
TIME...MOT...LOC 0251Z 236DEG 43KT 3999 8429
HAIL...<0.75IN
WIND...60MPH
$$
HATZOS884
WWUS51 KILN 280308
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1108 PM EDT SUN MAR 27 2016
OHC109-113-280317-
/O.EXP.KILN.SV.W.0010.000000T0000Z-160328T0315Z/
MONTGOMERY OH-MIAMI OH-
1108 PM EDT SUN MAR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY AND
MIAMI COUNTIES WILL EXPIRE AT 1115 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
AN ADDITIONAL SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
EASTERN MIAMI COUNTY UNTIL 1145 PM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR
REPORT VIA SOCIAL MEDIA.
LAT...LON 4018 8402 3992 8405 3986 8412 3985 8437
3992 8435 4018 8438 4020 8422
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 9:45 PM EDT, 58 minutes earlier.
Area forecast discussion, Mar 27, 9:45 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 945 PM EDT SUN MAR 27 2016 .SYNOPSIS... DEEPENING LOW PRESSURE TRAVELING ACROSS THE GREAT LAKES WILL DRAG A POTENT COLD FRONT ACROSS THE AREA TONIGHT...GENERATING WIDESPREAD SHOWERS AND THUNDERSTORMS. HIGH PRESSURE AND A COOL AND DRY AIRMASS WILL FOLLOW THE FRONT FOR MONDAY AND TUESDAY. WARMER TEMPERATURES ARE FORECAST FOR WEDNESDAY IN THE SOUTHERLY RETURN FLOW AROUND THE HIGH. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SEVERE THUNDERSTORM WATCH IN FAR WESTERN COUNTIES IS SET TO EXPIRE AT 11 PM. CONVECTIVE TRENDS INDICATE A DECREASING HAIL THREAT WITH LOSS OF INSTABILITY BUT WIND FIELDS REMAIN STRONG AROUND STRENGTHENING SURFACE LOW. PUSHED BY A NEGATIVELY TILTED MID LEVEL TROUGH...ELONGATED 1010MB SURFACE LOW WILL MOVE ACROSS NORTHERN INDIANA AND SOUTHEAST MICHIGAN TO SOUTHWEST ONTARIO AS IT DEEPENS TO AROUND 992MB AND BECOMES MORE CONCENTRIC. A STRONG COLD FRONT WILL BE DRAGGED ACROSS THE ILN AREA IN THE PROCESS...AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT IN A MOISTENING SOUTHERLY ASCENT. IN AN ENVIRONMENT CONTAINING MODERATE CAPE OF ABOUT 1500 J/KG AND AMPLE WIND FIELDS...SOME THUNDERSTORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. TORNADO THREAT EXISTS BUT IS LOW PARTLY DUE TO RATHER HIGH LCL. MAIN FOCUS FOR SEVERE STORMS WILL BE IN WESTERN COUNTIES THAT WILL SEE CONVECTION EARLY THIS EVENING NEAR PEAK INSTABILITY. SEVERE STORMS ARE NOT AS LIKELY IN EASTERN LOCATIONS WHERE INSTABILITY WILL BE WANING WITH LOSS OF DAYTIME HEATING LATER THIS EVENING AND OVERNIGHT. STORM TOTAL RAINFALL AMOUNTS WILL AVERAGE ABOUT A HALF AN INCH...WITH LOCATIONS UNDER MORE PERSISTENT CELLS AND LINES RECEIVING PERHAPS UP TO AN INCH. WITH FROPA OCCURRING BY 4 AM...CONVECTION WILL BE WEAKENED AND MOVING EAST 6 AM...WHEN LOW TEMPERATURES IN THE 40S ARE EXPECTED. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... OTHER THAN A FEW SHOWERS THAT MAY LINGER OVER FAR NORTHEAST COUNTIES MONDAY MORNING IN A CYCLONIC FLOW...EXPECT SURFACE HIGH PRESSURE AND A DRY AIRMASS TO TAKE OVER FOR MONDAY AND TUESDAY. WITH MODELS SHOWING A STRONG SUBSIDENCE INVERSION TRAPPING MOISTURE AROUND 3000 FT...KEPT SKIES MOSTLY CLOUDY FOR MONDAY. DEEPER SUBSIDENCE ON A NORTHWEST FLOW ALOFT SHOULD END WIDESPREAD CLOUD COVER BY TUESDAY...LEAVING MOSTLY SUNNY SKIES. TEMPERATURES WILL BE LIMITED TO AROUND 50 MONDAY BY COLD ADVECTION AND CLOUDS. LOOK FOR FROST MONDAY NIGHT WITH LOWS IN THE 30S. SUNSHINE SHOULD ALLOW MID 50S FOR HIGHS TUESDAY. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... SURFACE HIGH MOVES OFF THE MID-ATLANTIC COAST DURING THE DAY WEDNESDAY. SOUTHERLY FLOW AROUND THE HIGH WILL BRING WARMER TEMPERATURES ACROSS THE CWA WITH MID TO UPPER 60S MAXIMA COMMON AND SOME LOCATIONS IN SOUTHEAST INDIANA AND NORTHERN KENTUCKY POSSIBLY REACHING/ECLIPSING THE 70 DEG F MARK. WARM ADVECTION WILL LEAD TO INCREASING CLOUDS PARTICULARLY IN THE AFTERNOON AND EVENING WEDNESDAY. ANY RAINFALL SHOULD REMAIN TO THE WEST DURING THE DAYTIME...WITH RAIN CHANCES INCREASING AT NIGHT. STILL HAVE SOME UNCERTAINTY WITH THE EXACT TIMING OF THE COLD FRONT TO AFFECT THE OHIO VALLEY DURING THE MIDDLE OF THE WEEK. GFS IS CERTAINLY MORE PROGRESSIVE THAN THE ECMWF. WHILE BOTH SUGGEST A RAINY/WINDY THURSDAY...GFS MOVES THE RAIN OUT WHILE ECMWF KEEPS RAIN INTO THURSDAY NIGHT. PREFER A BLENDED/ENSEMBLE APPROACH AND THUS KEEP CHANCE POPS GOING THROUGH THURSDAY NIGHT. CAN'T RULE OUT ISOLATED THUNDERSTORMS DURING THE DAY THURSDAY EITHER AS GFS SUGGESTS UPWARDS OF A FEW HUNDRED J/KG OF CAPE AHEAD OF THE FRONT. COOLER AIR IS POISED TO MOVE IN BEHIND THE FRONT FOR FRIDAY/SATURDAY. REINFORCING TROUGHS BOTH ON FRIDAY AND SATURDAY WILL KEEP BELOW CLIMO TEMPERATURES IN PLACE THROUGH THE WEEKEND IN ADDITION TO A LOW CHANCE OF SHOWERS. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... UPPER LEVEL ENERGY WILL ALLOW SURFACE LOW PRESSURE TO DEEPEN AS IT MOVES OFF TO THE NORTHEAST THROUGH THE GREAT LAKES TONIGHT. AS THIS OCCURS...A STRONG COLD FRONT WILL SWEEP EAST THROUGH THE TERMINAL THIS EVENING INTO EARLY MORNING. SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AS THE FRONT PASSES THROUGH. HAVE ADDED TEMPO GROUPS TO THE TERMINALS. KEPT CONDITIONS AT MVFR...BUT WILL MONITOR RADAR TRENDS SHOULD MORE ROBUST CELLS MOVE OVER THE RUNWAY COMPLEX FOR POTENTIAL IFR VISIBILITIES. ONCE THE FRONT GOES BY...WINDS WILL INCREASE FROM THE NORTHWEST WITH GUSTS IN THE 30 TO 35 KNOT RANGE POSSIBLE FOR A COUPLE OF HOURS. SOME LINGERING SHOWERS WILL OCCUR AS WELL. THEREAFTER...CONSIDERABLE POST FRONTAL STRATOCUMULUS CLOUDS CAN BE EXPECTED. CEILINGS WILL RANGE BETWEEN 1200 AND 1800 FEET THROUGH 15Z. WITH SOME DIURNAL HEATING...CEILINGS SHOULD LIFT ABOVE 2000 FEET BUT REMAIN MVFR BETWEEN 15Z AND 18Z. HIGH PRESSURE WILL BUILD INTO THE REGION MONDAY NIGHT INTO TUESDAY. STRATOCUMULUS WILL ERODE AND/OR SHIFT EAST WHILE WINDS DIMINISH. OUTLOOK...MVFR CEILINGS TO LINGER INTO MONDAY NIGHT. MVFR CEILINGS AND VISIBILITIES POSSIBLE WEDNESDAY NIGHT INTO THURSDAY THURSDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...BPP AVIATION...HICKMAN
Hazardous weather outlook, Mar 27, 10:28 AM EDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1028 AM EDT SUN MAR 27 2016 INZ050-058-059-066-OHZ026-034-035-042>044-051>053-060>062-070>072- 281430- WAYNE-FAYETTE-UNION-FRANKLIN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN- CLINTON- 1028 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING. SOME OF THESE STORMS MAY BECOME SEVERE...WITH A THREAT OF DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE BETWEEN 7 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. INZ073>075-080-KYZ089>096-OHZ077-078-281430- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-HAMILTON-CLERMONT- 1028 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING. SOME OF THESE STORMS MAY BECOME SEVERE...WITH A THREAT OF DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE BETWEEN 7 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. COOL TEMPERATURES ARE EXPECTED MONDAY NIGHT INTO EARLY TUESDAY MORNING. WITH CLEAR SKIES AND LIGHT WINDS...THERE WILL BE A CHANCE FOR FROST...WHICH MAY AFFECT TENDER VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. KYZ100-OHZ045-046-054>056-063>065-073-074-080>082-088-281430- LEWIS-UNION-DELAWARE-MADISON-FRANKLIN-LICKING-FAYETTE-PICKAWAY- FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- 1028 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE...WITH A THREAT FOR DAMAGING WINDS. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE BETWEEN 10 PM AND 3 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. KYZ097>099-OHZ079-281430- BRACKEN-ROBERTSON-MASON-BROWN- 1028 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE...WITH A THREAT FOR DAMAGING WINDS. THE MOST LIKELY TIMING FOR THUNDERSTORMS WILL BE BETWEEN 10 PM AND 3 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. COOL TEMPERATURES ARE EXPECTED MONDAY NIGHT INTO EARLY TUESDAY MORNING. WITH CLEAR SKIES AND LIGHT WINDS...THERE WILL BE A CHANCE FOR FROST...WHICH MAY AFFECT TENDER VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. HATZOS
In the hours before
Special weather statement, Mar 27, 10:06 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1006 PM EDT SUN MAR 27 2016
OHZ034-042-280230-
MERCER OH-DARKE OH-
1006 PM EDT SUN MAR 27 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MERCER AND DARKE
COUNTIES UNTIL 1030 PM EDT...
AT 1006 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR UNION
CITY...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...VERSAILLES...UNION CITY...FORT RECOVERY...ANSONIA...WEBSTER...
WAYNE LAKES...GETTYSBURG...OSGOOD...BURKETTSVILLE...NORTH STAR...
HOLLANSBURG...ROSSBURG...PALESTINE...NEW WESTON...YORKSHIRE...ELDORA
SPEEDWAY...SHARPS CROSSING...ROSE HILL AND COSMOS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4038 8446 4017 8443 3998 8461 4000 8481
4040 8480 4041 8479
TIME...MOT...LOC 0206Z 251DEG 41KT 4016 8488
HICKMANLocal storm report, Mar 27, 10:18 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1018 PM EDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM TSTM WND GST KRID RICHMOND APT 39.76N 84.84W
03/27/2016 M59 MPH WAYNE IN AWOS
&&
SFHLocal storm report, Mar 27, 10:25 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 PM EDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG 5 SSW RICHMOND 39.76N 84.91W
03/27/2016 WAYNE IN EMERGENCY MNGR
ONE TREE WAS REPORTED KNOCKED DOWN AT THE INTERSECTION OF
US 27 AND ESTEB RD.
&&Special weather statement, Mar 27, 10:26 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1026 PM EDT SUN MAR 27 2016 OHZ034-035-042-043-051-280300- AUGLAIZE OH-MIAMI OH-MERCER OH-DARKE OH-SHELBY OH- 1026 PM EDT SUN MAR 27 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN AUGLAIZE... NORTHWESTERN MIAMI...SOUTHEASTERN MERCER...NORTHEASTERN DARKE AND SOUTHWESTERN SHELBY COUNTIES UNTIL 1100 PM EDT... AT 1026 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ANSONIA...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... PEA SIZE HAIL... LOCATIONS IMPACTED INCLUDE... PIQUA...MINSTER...VERSAILLES...FORT LORAMIE...ANSONIA...HARDIN...WEBSTER... RUSSIA...OSGOOD...BURKETTSVILLE...NORTH STAR...ROSSBURG...LOCKINGTON...NEW WESTON...YORKSHIRE...NEWPORT IN SHELBY COUNTY...ELDORA SPEEDWAY...LAKE LORAMIE STATE PARK...POLO AND WILLOWDELL. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4041 8426 4017 8422 4015 8468 4039 8469 TIME...MOT...LOC 0226Z 262DEG 36KT 4025 8458 HICKMAN
Local storm report, Mar 27, 10:28 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1028 PM EDT SUN MAR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND DMG 5 NW CONNERSVILLE 39.70N 85.22W
03/27/2016 FAYETTE IN LAW ENFORCEMENT
LARGE TREE DOWN NEAR INTERSECTION OF COUNTY ROADS 400 N
AND N 450 W.
&&
KCSpecial weather statement, Mar 27, 10:33 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1033 PM EDT SUN MAR 27 2016 OHZ070-077-280300- HAMILTON OH-BUTLER OH- 1033 PM EDT SUN MAR 27 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HAMILTON AND BUTLER COUNTIES UNTIL 1100 PM EDT... AT 1033 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HARRISON...MOVING EAST AT 50 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... PEA SIZE HAIL... LOCATIONS IMPACTED INCLUDE... CINCINNATI...HAMILTON...MIDDLETOWN...FAIRFIELD...FOREST PARK... SHARONVILLE...MONROE...BLUE ASH...TRENTON...SPRINGDALE...READING... MONTGOMERY...HARRISON...NORTH COLLEGE HILL...WYOMING...MOUNT HEALTHY... FINNEYTOWN...SOUTH MIDDLETOWN...WEST CHESTER AND ROSS. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 IN OHIO BETWEEN MILE MARKERS 15 AND 16. I-74 IN OHIO BETWEEN MILE MARKERS 1 AND 15. I-75 IN OHIO BETWEEN MILE MARKERS 11 AND 23. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3944 8482 3958 8438 3923 8436 3913 8482 TIME...MOT...LOC 0233Z 250DEG 42KT 3933 8480 HICKMAN
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 9:07 PM EDT | Special Weather Statement | ILN | Mercer | 38 min |
| Mar 27, 9:59 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 34 min |
| Mar 27, 10:06 PM EDT | Special Weather Statement | ILN | Darke | 24 min |
| Mar 27, 10:21 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 27 min |
| Mar 27, 10:26 PM EDT | Special Weather Statement | ILN | Darke | 34 min |
| Mar 27, 10:33 PM EDT | Special Weather Statement | ILN | Butler, Hamilton | 27 min |
| Mar 27, 10:58 PM EDT | Tornado Warning | ILN | Shelby | 7 min |
| Mar 27, 11:03 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Logan, Miami, Shelby | 29 min |
| Mar 27, 11:32 PM EDT | Special Weather Statement | ILN | Champaign, Logan, Union | 28 min |
| Mar 28, 12:37 AM EDT | Special Weather Statement | ILN | Fairfield | 38 min |
| Mar 28, 1:04 AM EDT | Special Weather Statement | ILN | Hocking | 26 min |
| Mar 28, 3:59 PM EDT | Frost Advisory | ILN | Adams, Brown, Clermont, Hamilton, Highland, Pike | 18 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.